Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking soliten 5 mg, pain in legs. Is this due to medication?

Hi..this is Sudeshna..My mother in law is 57 years old.She is taking soliten 5 mg for her urological problem according to a well known doctor s consultation.But while the course of the medicine she is suffering from accute pain in her both of the legs.And she cannot move her legs while walking. Can you please let us know whether this newly arose problem is because of this particular medicine or not?
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thank you for your query.

This is not reported side effect of soliten and she should find another cause of her symptoms. she may suffer from blood flow insufficiency or neuropathy. She needs to do legs ultrasound first to evaluate this.
Wish you good health. Regards
Answered: Wed, 5 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor